Severe sudden attack

Patient

Q: Last week I came over with intense and sudden back cramping. It crippled me to the point where I could not move off the floor, I could not get comfortable, I was nauseous, and couldn't sit up without thinking I would pass out. My sweating was so severe that the floor below me was wet and I felt I couldn't breath properly (most likely because I was in such agony).
Although this may seem like a typical menstrual cramping, In the past i've always had severe cycles (those that made me bed bound) but this could not compare.
The pain was sudden and more severe than ever. it lasted roughly 15 minutes. Just imagining the pain I felt makes me upset.

For the past three years I have been on the Depo injection (the only thing that would allow me to live normally at that time of the month and that stopped the pain) though I chose to come off it in november as I suffer depression. I tried many pain killers, anti-inflammatories and other medicines in the past and my mother, even at 48 suffers the same and is still bed bound at that time of the month (despite even having an oblation i think it's called and other treatments).

I've had no period for around three years now apart from one occasion of spotting and have had no other menstrual symptoms.
I was so concerned about this 'occassion' I had an emergency appointment with a GP. He seemed to pass it off as just another bad period with no help or advice.
I've noticed that sometimes when I have bowel movements my ovaries hurt (what I assume to be one of my ovaries-left side) and so feel perhaps I should get a second opinion.
Also, today I had sudden severe pain in my left ovary to the point that I couldn't walk for a few minutes. Again, I have no other symptoms apart from these sudden, sever attacks. I feel I should seek advice and Have tried to give you the most information I could.
Any feedback would be appreciated as I am concerned and feeling rather hopeless. If there may be testing needed or other contraceptives to be used for example.

Symptoms:  sharp sudden pain in ovary (left), severe cramping, fainting, nausea, fever, constiation
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews